# SDR CA150911007

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) A ZERO TIME ENGINE WAS INSTALLED.  DURING THE ENGINE FINAL INSTALLATION OPERATIONS, AFTER 2-3 ENGINE RUNS AND RIGGING ADJUSTMENTS, INCLUDING EXERCISING OF THE EPL/MOR,  THE NEXT SUBSEQUENT ENGINE RUN RESULTED IN NG INCREASING UNCOMMANDED TO 80 PERCENT WHERE THE TECH SELECTED CUTOFF.  3 MORE STARTS RESULTED IN THE SAME SCENARIO WITH THE EPL/MOR IN NORMAL POSITION.  THE FCU WAS REMOVED AND COUPLING WAS IN PLACE AND IN GOOD CONDITION. THE FCU WILL BE REPLACED.
